# SDR UIEA2011072600420

- Difficulty date: July 26, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B108212
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESENT C4/A6 CHECK, INSPECTION ON THE DATUM ACFT REVEALED CORROSION ON THE BS 1241 CANTED PRESSURE WEB ANGLE COMMON TO WING CENTER SECTION.  THE CORROSION WAS REPORTED AT APPROX RBL 80 AND PENETRATED THE A SECTION OF THE ANGLE WHICH WAS TRIMMED IAW FIG 1.  OPEN HOLE AND SURFACE HFEC CONFIRMED NO DEFECT WAS FOUND BEYOND THE CORROSION.  OPEN HOLE AND SURFACE HFEC CONFIRMED NO DEFECT WAS FOUND BEYOND THE CORROSION.
